# SDR AALA201711139004

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 22,678 hours, 11,739 cycles
- System (JASC): 5200 · Doors
- Part: Cids
- Condition: False Indication
- Location: Fa
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A CIDS PANEL SHOWS,  CHECK L1 DOOR PRESSURE.  RESET CIDS IAW AMM.
